Alert archive / Arkansas / Wind Advisories in 2018

Wind Advisory 8, NWS Memphis, TN

April 12, 20184 states

NWS Memphis, TN issued this wind advisory at Apr 12, 2018, 3:46 AM CDT for 4 states. It took effect at Apr 12, 2018, 9:32 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 12, 2018, 3:46 AM CDT (08:46 UTC)
In effect from
Apr 12, 2018, 9:32 AM CDT
Expired
Apr 12, 2018, 8:00 PM CDT
In force
10 hr
Issued by
NWS Memphis, TN
All 23 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Coahoma County, MS, DeSoto County, MS, Tunica County, MS, Dyer County, TN, Lake County, TN, Lauderdale County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 44 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 8.8 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2018-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2018-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2727 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

788 
WWUS74 KMEG 120846
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
346 AM CDT Thu Apr 12 2018

...GUSTY SOUTH WINDS EXPECTED ALONG AND WEST OF THE MISSISSIPPI
RIVER LATE THIS MORNING UNTIL EARLY EVENING...

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
007-010-TNZ001-019-048-049-088-130000-
/O.NEW.KMEG.WI.Y.0008.180412T1600Z-180413T0000Z/
Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi-
Cross-Crittenden-St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-
DeSoto-Tunica-Coahoma-Lake-Dyer-Lauderdale-Tipton-Shelby-
Including the cities of Pocahontas, Piggott, Corning, 
Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, 
Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena,
Kennett, Caruthersville, Southaven, Olive Branch, Tunica, 
Clarksdale, Tiptonville, Dyersburg, Ripley TN, Covington, 
Bartlett, Germantown, Collierville, Memphis, and Millington
346 AM CDT Thu Apr 12 2018

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

The National Weather Service in Memphis has issued a Wind
Advisory, which is in effect from 11 AM this morning to 7 PM CDT
this evening. 

* WINDS...Sustained south winds of 25 mph with higher gusts
  expected.

* TIMING...from 11 AM CDT until 7 PM CDT.

* IMPACTS...Driving may become difficult for high profile
  vehicles, especially on west-east roadways where a crosswind
  will be present.  Loose objects may also be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$
5 follow-up statements
339 
WWUS74 KMEG 120959
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
459 AM CDT Thu Apr 12 2018

...GUSTY SOUTH WINDS EXPECTED ALONG AND WEST OF THE MISSISSIPPI
RIVER LATE THIS MORNING UNTIL EARLY EVENING...

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
007-010-TNZ001-019-048-049-088-130000-
/O.CON.KMEG.WI.Y.0008.180412T1600Z-180413T0000Z/
Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi-
Cross-Crittenden-St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-
DeSoto-Tunica-Coahoma-Lake-Dyer-Lauderdale-Tipton-Shelby-
Including the cities of Pocahontas, Piggott, Corning, 
Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, 
Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena,
Kennett, Caruthersville, Southaven, Olive Branch, Tunica, 
Clarksdale, Tiptonville, Dyersburg, Ripley TN, Covington, 
Bartlett, Germantown, Collierville, Memphis, and Millington
459 AM CDT Thu Apr 12 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CDT THIS EVENING...

* WINDS...Sustained south winds of 25 mph with gusts to 40 mph. 

* TIMING...from 11 AM CDT until 7 PM CDT.

* IMPACTS...Driving may become difficult for high profile 
  vehicles, especially on west-east roadways where a crosswind 
  will be present. Loose objects may also be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$
770 
WWUS74 KMEG 121432
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
932 AM CDT Thu Apr 12 2018

...GUSTY SOUTH WINDS EXPECTED ALONG AND WEST OF THE MISSISSIPPI
RIVER THIS MORNING UNTIL EARLY EVENING...

TNZ002-122245-
/O.EXB.KMEG.WI.Y.0008.180412T1432Z-180413T0000Z/
Obion-
Including the city of Union City
932 AM CDT Thu Apr 12 2018

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

The National Weather Service in Memphis has issued a Wind
Advisory, which is in effect until 7 PM CDT this evening. 

* WINDS...Sustained south winds of 25 mph with gusts to 40 mph.

* TIMING...current until 7 PM CDT.

* IMPACTS...Driving may become difficult for high profile 
  vehicles, especially on west-east roadways where a crosswind 
  will be present. Loose objects may also be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
007-010-TNZ001-019-048-049-088-122245-
/O.EXT.KMEG.WI.Y.0008.180412T1432Z-180413T0000Z/
Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi-
Cross-Crittenden-St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-
DeSoto-Tunica-Coahoma-Lake-Dyer-Lauderdale-Tipton-Shelby-
Including the cities of Pocahontas, Piggott, Corning, 
Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, 
Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena,
Kennett, Caruthersville, Southaven, Olive Branch, Tunica, 
Clarksdale, Tiptonville, Dyersburg, Ripley TN, Covington, 
Bartlett, Germantown, Collierville, Memphis, and Millington
932 AM CDT Thu Apr 12 2018

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WINDS...Sustained south winds of 25 mph with gusts to 40 mph.

* TIMING...current until 7 PM CDT.

* IMPACTS...Driving may become difficult for high profile 
  vehicles, especially on west-east roadways where a crosswind 
  will be present. Loose objects may also be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

JAB
881 
WWUS74 KMEG 121926
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
226 PM CDT Thu Apr 12 2018

...GUSTY SOUTH WINDS EXPECTED ALONG AND WEST OF THE MISSISSIPPI
RIVER THIS MORNING UNTIL EARLY EVENING...WITH AREAS OF BLOWING
DUST

ARZ008-009-017-018-026>028-035-MOZ113-115-130000-
/O.NEW.KMEG.DU.Y.0001.180412T1926Z-180413T0000Z/
/O.CON.KMEG.WI.Y.0008.000000T0000Z-180413T0000Z/
Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi-
Cross-Dunklin-Pemiscot-
Including the cities of Pocahontas, Piggott, Corning, 
Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, 
Wynne, Kennett, and Caruthersville
226 PM CDT Thu Apr 12 2018

...BLOWING DUST ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

The National Weather Service in Memphis has issued a Blowing Dust
Advisory, which is in effect until 7 PM CDT this evening. 

* WINDS...Sustained south winds of 25 mph with gusts to 40 mph.

* VISIBILITY...down to near a quarter of a mile at times.

* TIMING...current until 7 PM CDT.

* IMPACTS...Driving may become difficult for high profile 
  vehicles, especially on west-east roadways where a crosswind 
  will be present. Loose objects may also be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

A Blowing Dust Advisory means that blowing dust will restrict
visibilities. Travelers are urged to use caution.

&&

$$

ARZ036-048-049-058-MSZ001-007-010-TNZ001-002-019-048-049-088-
130000-
/O.CON.KMEG.WI.Y.0008.000000T0000Z-180413T0000Z/
Crittenden-St. Francis-Lee AR-Phillips-DeSoto-Tunica-Coahoma-Lake-
Obion-Dyer-Lauderdale-Tipton-Shelby-
Including the cities of West Memphis, Forrest City, Marianna, 
Helena, West Helena, Southaven, Olive Branch, Tunica, Clarksdale,
Tiptonville, Union City, Dyersburg, Ripley TN, Covington, 
Bartlett, Germantown, Collierville, Memphis, and Millington
226 PM CDT Thu Apr 12 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WINDS...Sustained south winds of 25 mph with gusts to 40 mph.

* TIMING...current until 7 PM CDT.

* IMPACTS...Driving may become difficult for high profile 
  vehicles, especially on west-east roadways where a crosswind 
  will be present. Loose objects may also be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

JAB
859 
WWUS74 KMEG 122349
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
649 PM CDT Thu Apr 12 2018

...GUSTY SOUTH WINDS EXPECTED ALONG AND WEST OF THE MISSISSIPPI
RIVER UNTIL EARLY EVENING...WITH AREAS OF BLOWING DUST...

ARZ008-009-017-018-026>028-035-MOZ113-115-130100-
/O.EXT.KMEG.DU.Y.0001.000000T0000Z-180413T0100Z/
/O.EXT.KMEG.WI.Y.0008.000000T0000Z-180413T0100Z/
Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi-
Cross-Dunklin-Pemiscot-
Including the cities of Pocahontas, Piggott, Corning, 
Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, 
Wynne, Kennett, and Caruthersville
649 PM CDT Thu Apr 12 2018

...BLOWING DUST ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THIS
EVENING...
...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WINDS...Sustained south winds of 25 mph with gusts to 40 mph.

* VISIBILITY...down to near a quarter of a mile at times.

* TIMING...until 8 PM CDT.

* IMPACTS...Driving may become difficult for high profile 
  vehicles, especially on west-east roadways where a crosswind 
  will be present. Loose objects may also be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

A Blowing Dust Advisory means that blowing dust will restrict
visibilities. Travelers are urged to use caution.

&&

$$

ARZ036-048-049-058-MSZ001-007-010-TNZ001-002-019-048-049-088-
130100-
/O.EXT.KMEG.WI.Y.0008.000000T0000Z-180413T0100Z/
Crittenden-St. Francis-Lee AR-Phillips-DeSoto-Tunica-Coahoma-Lake-
Obion-Dyer-Lauderdale-Tipton-Shelby-
Including the cities of West Memphis, Forrest City, Marianna, 
Helena, West Helena, Southaven, Olive Branch, Tunica, Clarksdale,
Tiptonville, Union City, Dyersburg, Ripley TN, Covington, 
Bartlett, Germantown, Collierville, Memphis, and Millington
649 PM CDT Thu Apr 12 2018

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WINDS...Sustained south winds of 25 mph with gusts to 40 mph.

* TIMING...until 8 PM CDT.

* IMPACTS...Driving may become difficult for high profile 
  vehicles, especially on west-east roadways where a crosswind 
  will be present. Loose objects may also be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 25 mph or greater
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

SJM
371 
WWUS74 KMEG 130101
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
801 PM CDT Thu Apr 12 2018

ARZ008-009-017-018-026>028-035-MOZ113-115-130215-
/O.EXP.KMEG.DU.Y.0001.000000T0000Z-180413T0100Z/
/O.EXP.KMEG.WI.Y.0008.000000T0000Z-180413T0100Z/
Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi-
Cross-Dunklin-Pemiscot-
Including the cities of Pocahontas, Piggott, Corning, 
Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, 
Wynne, Kennett, and Caruthersville
801 PM CDT Thu Apr 12 2018

...BLOWING DUST ADVISORY HAS EXPIRED...
...WIND ADVISORY HAS EXPIRED...

Winds are diminishing and the blowing dust is subsiding so the
advisories have been allowed to expire. 

$$

ARZ036-048-049-058-MSZ001-007-010-TNZ001-002-019-048-049-088-
130215-
/O.EXP.KMEG.WI.Y.0008.000000T0000Z-180413T0100Z/
Crittenden-St. Francis-Lee AR-Phillips-DeSoto-Tunica-Coahoma-Lake-
Obion-Dyer-Lauderdale-Tipton-Shelby-
Including the cities of West Memphis, Forrest City, Marianna, 
Helena, West Helena, Southaven, Olive Branch, Tunica, Clarksdale,
Tiptonville, Union City, Dyersburg, Ripley TN, Covington, 
Bartlett, Germantown, Collierville, Memphis, and Millington
801 PM CDT Thu Apr 12 2018

...WIND ADVISORY HAS EXPIRED...

The winds are diminishing and the advisory has been allowed to
expire. 

$$

SJM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Apr 11, 11:52 PM CDT, 3 hours 54 minutes earlier.

Area forecast discussion, Apr 11, 11:52 PM CDT, 3 hours 54 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1152 PM CDT Wed Apr 11 2018

.UPDATE...

Updated for the 06Z Aviation Discussion

&&

.PREV DISCUSSION... /issued 943 PM CDT Wed Apr 11 2018/

DISCUSSION...

Warmer temps are the big story this evening with readings in the
50s to lower 60s. Some cirrus is moving across the region this
evening. South winds are helping to keep temps up especially
across the Delta. Expect coolest temps over NE MS where winds will
be lightest. Forecast looks good. No updates planned.

SJM

PREV DISCUSSION... /issued 344 PM CDT Wed Apr 11 2018/

The northwesterly flow aloft will gradually transition more zonal
over the next 24 hours as the central CONUS ridge dampens.
Temperatures at the surface continue to moderate back toward
climatology as southerly winds resume, but the surface anticyclone
continues to hang out over the southeast portion of the CWA,
temporarily delaying moisture advection. As southerly winds
increase Thursday and Friday, temperatures will rebound further,
with highs in the mid 70s to near 80 degrees. We'll also see an
uptick in moisture advection, albeit it slow initially.

The strong trough currently off the west coast will move east
across the Rockies over the next few days, ejecting into the
Plains by Friday, amplifying the synoptic pattern significantly.
As this wave moves into the Plains, the flow aloft will become
more meridional which will act to slow down its eastward
progression, resulting in a severe weather potential Friday night
into Saturday. This may also allow the trough to take on a slight
negative tilt as it lifts across the Midwest. There remains some
uncertainty on the details and timing, but the models are coming
into better agreement and confidence is beginning to increase.

Showers and thunderstorms are expected to develop well west of the
area on Friday downstream of the aforementioned trough. The
initial thunderstorms are forecast to form in the warm sector
ahead of the surface cold front, moving into the Mid-South Friday
night. By this time, instability will be trending downward with
the loss of surface heating. However, deep-layer shear should
remain relative high which may help maintain any organized storms
as they move across the Mississippi River. As these complex of
storms move into the area, they will likely pose a wind threat at
a minimum, but the hail potential is likely to diminish by that
time.

Anomalously high precipitable water and meridional winds at 850
mb will supply a good amount of moisture to the area. The deep-
layer shear vector appears to be trending more parallel to the
orientation of the convective system which may result in some
training of storms, resulting in a threat for heavy rainfall. That
said, we still need to iron out storm mode and timing before
confidence increases.

Overnight storms will likely lay down outflow boundaries and will
contaminate the convective environment, but the cold front and
trough will remain west of the area early Saturday. This cold
front is progged to sweep across the area on Saturday, serving as
a forcing mechanism for additional convection. The amount of
destabilization in the warm sector and timing of the front will
determine the Saturday severe weather potential. Any strong storms
will move east of the area by Saturday evening with cooler air
moving into the Mid-South in the wake of a Pacific cold front by
Sunday morning.

Slight chance PoPs were retained for Sunday to cover the potential
for showers on the backside of the departing trough. However, the
850-700 mb cyclone looks to remain north of the area, limiting
confidence that these showers will develop this far south. Much
cooler temperatures are expected by Sunday with afternoon highs in
the low/mid 50s. As skies clear Friday night, temperatures are
forecast to drop into the mid 30s to near 40s. Winds are currently
expected to remain 5-10 mph and this may keep the boundary layer
sufficiently mixed to preclude frost development. Will have to
monitor this potential over the coming days.

Dry weather is anticipated Monday and Tuesday as a transient ridge
moves across the central CONUS. Temperatures will moderate during
this period with highs back near 70 degrees by Tuesday afternoon.
A fast moving trough will traverse the Great Lakes and northern
Ohio Valley by midweek. This will drive a weak cold front across
the Mid-South, providing another chance for rain on Wednesday.

Johnson

&&

.AVIATION...
06Z TAF cycle

VFR conditions will continue for the entire forecast period. Winds
will be from the south at 5 to 10 knots overnight before
increasing to 10 to 20 knots with higher gusts starting Thursday
morning.

ARS

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, Apr 11, 3:30 PM CDT, 12 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
330 PM CDT Wed Apr 11 2018

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-121100-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
330 PM CDT Wed Apr 11 2018

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a potential for strong to severe thunderstorms late
Friday afternoon through Saturday across much of the Mid-South.
The primary hazards will be gusty winds and localized heavy
rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Friday afternoon and Saturday.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 10:57 AM CDTRiver Flood AdvisoryMEGMississippi4 days
Apr 12, 2:26 PM CDTBlowing Dust AdvisoryMEGClay, Craighead, Cross, Greene, Lawrence, Mississippi and 2 more6 hr
Apr 12, 2:34 PM CDTFlash Flood WatchMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more48 hr

Nearby

Wind Advisories in Arkansas, 2018Wind Advisories in Tennessee, 2018Wind Advisories in Mississippi, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.